Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 128, NWS Medford, OR

December 7, 2021

NWS Medford, OR issued this small craft advisory at Dec 7, 2021, 2:22 AM PST. It took effect at Dec 8, 2021, 10:00 AM PST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2021, 2:22 AM PST (10:22 UTC)
In effect from
Dec 8, 2021, 10:00 AM PST
Expired
Dec 10, 2021, 10:00 PM PST
In force
60 hr
Issued by
NWS Medford, OR

The text

As transmitted.

465 
WHUS76 KMFR 071022
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
222 AM PST Tue Dec 7 2021

PZZ370-376-072330-
/O.NEW.KMFR.SC.Y.0128.211208T1800Z-211211T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
222 AM PST Tue Dec 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 PM
PST FRIDAY...

* WHAT...Seas 10 to 14 ft at 14 seconds expected.

* WHERE...Beginning in northwest sections late Wednesday morning,
  then affecting all areas by evening.

* WHEN...From 10 AM Wednesday to 10 PM PST Friday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ350-356-072330-
/O.NEW.KMFR.SC.Y.0128.211209T0000Z-211211T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
222 AM PST Tue Dec 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 10 PM
PST FRIDAY...

* WHAT...Seas 10 to 13 ft at 14 seconds expected.

* WHERE...All areas.

* WHEN...From 4 PM Wednesday to 10 PM PST Friday.

* IMPACTS...Steep seas could capsize or damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
7 follow-up statements
576 
WHUS76 KMFR 072340
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
340 PM PST Tue Dec 7 2021

PZZ350-356-082300-
/O.EXT.KMFR.SC.Y.0128.211208T1800Z-211211T0600Z/
/O.NEW.KMFR.GL.A.0034.211211T0600Z-211212T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
340 PM PST Tue Dec 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO
10 PM PST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
EVENING...

* WHAT...For the Small Craft Advisory, steep seas 7 to 13 ft,
  generally from the northwest. For the Gale Watch, south winds 25
  to 35 kt with gusts up to 40 kt and steep to very steep seas 8
  to 13 ft.

* WHERE...The advisory is for all areas. The Gale Watch is
  generally for areas from the longitude of Port Orford westward
  south of Cape Blanco, along the coast from Port Orford to
  Bandon, and most areas north of Bandon.

* WHEN...For the Small Craft Advisory, from 10 AM Wednesday to 
  10 PM PST Friday. For the Gale Watch, from Friday evening 
  through Saturday evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ370-376-082300-
/O.CON.KMFR.SC.Y.0128.211208T1800Z-211211T0600Z/
/O.NEW.KMFR.GL.A.0034.211211T0600Z-211212T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
340 PM PST Tue Dec 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
10 PM PST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
EVENING...

* WHAT...For the Small Craft Advisory, steep seas 9 to 14 ft from
  the northwest. For the Gale Watch, south winds 25 to 35 kt with
  gusts up to 45 kt and steep to very steep seas 10 to 15 ft possible.

* WHERE...All of the area for both the advisory and the watch.

* WHEN...For the Small Craft Advisory, from 10 AM Wednesday to 
  10 PM PST Friday. For the Gale Watch, from Friday evening 
  through Saturday evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$
BTL
Visit us at https://www.weather.gov/Medford
176 
WHUS76 KMFR 081003
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
203 AM PST Wed Dec 8 2021

PZZ350-356-370-376-082315-
/O.CON.KMFR.SC.Y.0128.211208T1800Z-211211T0600Z/
/O.CON.KMFR.GL.A.0034.211211T0600Z-211212T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
203 AM PST Wed Dec 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, steep seas 7 to 13 ft, 
  generally from the northwest. For the Gale Watch, south winds 25
  to 35 kt with gusts up to 45 kt and steep to very steep seas 10
  to 18 ft.

* WHERE...The advisory is for all areas. The Gale Watch is
  generally for all areas, except within a few miles of shore 
  south of Port Orford. 

* WHEN...For the Small Craft Advisory, from 10 AM this morning to
  10 PM PST Friday. For the Gale Watch, from late Friday evening 
  through Saturday evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
715 
WHUS76 KMFR 082203
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
203 PM PST Wed Dec 8 2021

PZZ350-356-370-376-091115-
/O.CON.KMFR.SC.Y.0128.000000T0000Z-211211T0600Z/
/O.CON.KMFR.GL.A.0034.211211T0600Z-211212T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
203 PM PST Wed Dec 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY EVENING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, steep 7 to 9 ft seas due to
  a mix of 9 second and 14 second northwest swells, building to 9
  to 13 feet at 14 seconds tonight into Thursday. Steep seas will
  continue into Friday. For the Gale Watch, south winds will 
  increase to 30 to 40 kt with occasional gusts up to 45 kt Friday
  night and Saturday with very steep, short period seas of 10 to 
  18 ft.
 
* WHERE...Steep seas hazardous to small craft will affect all
  areas through Friday. The Gale Watch is for all areas.

* WHEN...For the Small Craft Advisory, from 10 AM this morning 
  to 10 PM PST Friday. For the Gale Watch, from late Friday 
  evening through Saturday evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
999 
WHUS76 KMFR 091019
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
219 AM PST Thu Dec 9 2021

PZZ350-356-370-376-092330-
/O.CON.KMFR.SC.Y.0128.000000T0000Z-211211T0600Z/
/O.UPG.KMFR.GL.A.0034.211211T0600Z-211212T0600Z/
/O.NEW.KMFR.GL.W.0043.211211T0600Z-211212T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
219 AM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
FRIDAY...
...GALE WARNING IN EFFECT FROM 10 PM FRIDAY TO 4 PM PST
SATURDAY...

* WHAT...For the Small Craft Advisory, steep seas 8 to 10 feet
  early this morning, due to combined 9 second and 14 second
  northwest swells, building to 9 to 12 feet at 13 seconds late
  this morning into this afternoon. Steep seas will continue into
  Friday. For the Gale Warning, south winds increasing to gales 30
  to 40 kt with gusts to 45 kt Friday night and Saturday with 
  very steep, short period seas of 10 to 18 ft.

* WHERE...Steep seas hazardous to small craft will affect all
  areas through Friday. The Gale Watch is for all areas.

* WHEN...For the Small Craft Advisory, until 10 PM PST Friday. For 
  the Gale Warning, from 10 PM Friday to 4 PM PST Saturday. 

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
743 
WHUS76 KMFR 092205
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
205 PM PST Thu Dec 9 2021

PZZ350-356-370-376-101115-
/O.CON.KMFR.SC.Y.0128.000000T0000Z-211211T0600Z/
/O.CON.KMFR.GL.W.0043.211211T0600Z-211212T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
205 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM FRIDAY TO 4 PM PST
SATURDAY...

* WHAT...For the Small Craft Advisory, steep seas 9 to 12 feet at
  13 seconds through Friday. For the Gale Warning, south winds 
  increasing to gales 30 to 40 kt with gusts to 45 kt Friday night
  and Saturday with very steep, short period seas of 10 to 18 ft.

* WHERE...Steep seas hazardous to small craft will affect all 
  areas through Friday. The Gale Watch is for all areas.

* WHEN...For the Small Craft Advisory, until 10 PM PST Friday. 
  For the Gale Warning, from 10 PM Friday to 4 PM PST Saturday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
846 
WHUS76 KMFR 101005
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
205 AM PST Fri Dec 10 2021

PZZ350-356-370-376-110000-
/O.CON.KMFR.SC.Y.0128.000000T0000Z-211211T0600Z/
/O.CON.KMFR.GL.W.0043.211211T0600Z-211212T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
205 AM PST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SATURDAY...

* WHAT...For the Small Craft Advisory, steep seas 9 to 12 feet at
  13 seconds through Friday. For the Gale Warning, south winds
  increasing to gales 30 to 40 kt with gusts to 45 kt with very 
  steep, short period seas of 10 to 18 ft.

* WHERE...All areas for the Small Craft Advisory and Gale Warming. 

* WHEN...For the Small Craft Advisory, until 10 PM PST Friday. 
  For the Gale Warning, from 10 PM Friday to 4 PM PST Saturday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
292 
WHUS76 KMFR 102215
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
215 PM PST Fri Dec 10 2021

PZZ350-356-376-111115-
/O.CON.KMFR.SC.Y.0128.000000T0000Z-211211T0600Z/
/O.CON.KMFR.GL.W.0043.211211T0600Z-211212T0000Z/
/O.NEW.KMFR.SE.W.0079.211212T0000Z-211213T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
215 PM PST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM SATURDAY TO 10 AM
PST MONDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with 
  gusts up to 50 kt and seas 14 to 19 ft at 14 seconds expected. 
  For the Hazardous Seas Warning, very steep and hazardous seas 
  14 to 19 ft at 16 seconds expected. For the Small Craft 
  Advisory, south winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 ft at 12 seconds.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 10 PM this evening to 4 PM 
  PST Saturday. For the Hazardous Seas Warning, from 4 PM 
  Saturday to 10 AM PST Monday. For the Small Craft Advisory, 
  until 10 PM PST this evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-111115-
/O.CON.KMFR.SC.Y.0128.000000T0000Z-211211T0600Z/
/O.EXT.KMFR.GL.W.0043.211211T0600Z-211211T1800Z/
/O.NEW.KMFR.SE.W.0079.211211T1800Z-211213T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
215 PM PST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 AM SATURDAY TO 10 AM
PST MONDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt with 
  gusts up to 50 kt and seas 12 to 17 ft at 12 seconds expected. 
  For the Hazardous Seas Warning, very steep and hazardous seas 
  15 to 19 ft at 16 seconds expected. For the Small Craft 
  Advisory, south winds 20 to 25 kt with gusts up to 35 kt and 
  seas 10 to 11 ft at 12 seconds.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 10 PM this evening to 10 AM 
  PST Saturday. For the Hazardous Seas Warning, from 10 AM 
  Saturday to 10 AM PST Monday. For the Small Craft Advisory, 
  until 10 PM PST this evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 8:00 PM PST, 6 hours 22 minutes earlier.

Area forecast discussion, Dec 6, 8:00 PM PST, 6 hours 22 minutes before
Area Forecast Discussion
National Weather Service Medford OR
800 PM PST Mon Dec 6 2021

.DISCUSSION...07/00Z NAM in. 07/00Z GFS in through 42hr.

A pattern change continues to be underway at this time. A short
wave moving south offshore is bringing some light precipitation
to the area, most of which has been falling along the north coast
and in the Umpqua Basin. Up to a half inch of rain has been
recorded there over the past 24 hours. The heaviest activity at
this time is over western Siskiyou county. The remains of the
associated front are now weakening over the Medford forecast area
as the short wave departs, taking with it the upper level support
for the front.

Snow levels remain way up there...the 07/00Z KMFR sounding had a
freezing level of 8600 feet. Showers will gradually diminish
during the overnight hours.

There will be a relative break in the action Tuesday as a short
wave ridge moves through, but some showers will persist along the
north coast and in the Umpqua Basin. The next short wave will
push a weak front onshore Tuesday night. Yet another short wave
will reinforce the front Wednesday into Wednesday night, and post-
frontal showers will continue through Wednesday night.

Precipitation amounts will be on the light side. Most of it will
fall along and west of the Cascades. Fast west to northwest flow
aloft usually results in little or no precipitation east of the
Cascades. However the east side will be windy, especially
Wednesday afternoon and evening. The reinforcing trough will bring
colder air into the area, and snow levels will fall to between
2000 and 2500 feet late Wednesday night. However, the heaviest
precipitation will be done by then. The impact on roadways, even
at pass levels, will be limited, but not non-existent.

Extended discussion from the Monday afternoon AFD...Thu 09 Dec
through Mon 13 Dec 2021. Thursday, a reinforcing shortwave will
drop into the area during the day which will allow an even colder
air mass to move into the area. As a result we'll see enhanced
precipitation, especially along and west of the Cascades. Snow
levels Thursday are expected to hover around 2000 feet, so areas
around Crater Lake and Diamond Lake could pick up 2-4 inches in a
12 hour period from Thursday morning until late Thursday
afternoon. If precipitation is heavy enough, the passes north of
Grants Pass could pick up a trace on the roadside, but road
temperatures may be warm enough to prevent snow from sticking.
Siskiyou Summit also also see a trace towards sunset Thursday.

Thursday night into Friday will have to be watched closely. The
aforementioned reinforcing shortwave is expected to move through the
area that evening. The net result of this will be decreasing
precipitation in the evening and overnight period at the time when
snow levels could dip down between 1500 and 2000 feet. The
operational models and the majority of the ensemble members (GFS
and ECMWF) show precipitation diminishing during the evening and
overnight hours. If this continues to remain the the case, then
the concern for low elevation snow will be low. Again it's
something that we'll keep a close watch on, so stay tuned for the
latest updates. -Petrucelli

Friday through Monday...Models are in good agreement with a
active wet pattern though the extended period. With an anomalously
cold air mass moving down from the Gulf of Alaska there is a
possibility of snow levels dropping briefly to the valley floors
in The Rogue Valley and Western Siskiyou county Saturday morning,
as well as general slow additions to the mountain snow pack into
early next week.

Friday morning begins with a dissipating weak front that slid down
the backside of an offshore upper ridge, and most of the
precipitation should be from the Cascades westward and north of the
Umpqua Divide, but with 500 mb temps of -20 to -24C inland brief
light low level snow.

The ridge offshore transitions to a weak upper trough ahead of the
next front Saturday morning, and with the cold air mass of -20 to
-25C at 500 MB in the "warm" conveyer flow Saturday is showing
currently the best chance of seeing snow briefly to the valley floors
in the Rogue Valley and western Siskiyou county. However, as this
will be the first snow event ground and road temperatures should
still be relatively warm, and what reaches the valley floors. Sunday
into Monday the vast majority of models indicate a continued very
active pattern, but with snow levels remaining above the west side
valley floors, but indicating healthy snow pack additions to higher
elevations. Unfortunately this is also indicating snow over the
Cascade passes, the east side, and I-5 passes from Siskiyou Summit
to Mt Shasta City and a bit south. -Sven

&&

.AVIATION...07/00Z TAFs...MVFR conditions with widespread terrain
obscurations will persist through this evening west of the Cascades.
A warm front is draped across the region this afternoon and this
will bring a period of rain, mainly along the coast and west of the
Cascades, into this evening. Conditions will remain generally MVFR,
through areas of IFR are possible in heavier precipitation. A return
to IFR/LIFR conditions in valleys west of the Cascades is expected
tonight and will likely persist into Tuesday morning.

East of the Cascades, generally VFR conditions prevail, though model
soundings suggest the lower levels will become moist this evening
into tonight which could result in MVFR ceilings and partial terrain
becoming obscured. Any lower conditions that do develop should
improve to VFR by Tuesday morning. /BR-y

&&

.MARINE...Updated 730 PM PST Monday, December 6, 2021...A weak
front is moving through the region this evening. Gusty south winds
and steep seas are affecting more of the waters than originally
forecast. An update has been sent to expand the coverage of the
Small Craft Advisory to include the waters south of Cape Blanco and
beyond 5 nm from shore. Conditions will improve tonight into
Tuesday, then build again Wednesday afternoon into Thursday morning
as more storms develop offshore. During this period, seas are
expected to build to around 10 ft as fresh swell combines with a
building west-northwest swell at 14 seconds. As long period swell
continues to build, seas are expected to peak late Thursday into
early Friday at around 12 to 14 feet at 13 seconds.

A strong front is possible Saturday. Models are indicating a
potential for southerly gale force winds with the potential for
high, very steep seas. This will be a period to continue to monitor.
Additionally, building long period northwest seas are expected
behind the front Saturday night through Sunday night with high, or
even very high seas, possible. -CC/BR-y

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...
     Small Craft Advisory until 1 AM PST Tuesday for
        PZZ350-356-370-376.

15/15/03

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 3:40 PM PSTGale WatchMFR35 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.